Canonical form of m-by-2-by-2 matrices over a field of characteristic other than two

Genrich Belitskii, Maxim Bershadsky, Vladimir V. Sergeichuk

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We give a canonical form of m × 2 × 2 matrices for equivalence over any field of characteristic not two.

Original languageEnglish
Pages (from-to)15-19
Number of pages5
JournalLinear Algebra and Its Applications
Volume418
Issue number1
DOIs
StatePublished - 1 Oct 2006

Keywords

  • Classification
  • Multidimensional matrices
  • Tensors

Fingerprint

Dive into the research topics of 'Canonical form of m-by-2-by-2 matrices over a field of characteristic other than two'. Together they form a unique fingerprint.

Cite this